# SDR DL733962660

- Difficulty date: December 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305WA
- Make and model: Boeing 737347
- Aircraft serial: 23346
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Access Panel
- Part number: 311A106597
- Condition: Missing
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ACCESS PANEL ON TOP OF STARBOARD ENGINE CAME OFF AFTER TAKEOFF.  FOUND PANEL 5727R MISSING.  INSTALLED NEW PANEL, INSPECTED A/C AND FOUND NO OTHER DAMAGE MADE BY PANEL.
